# SDR CAL960137

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Sections
- Condition: Corroded
- Location: Lt/Rt Lav
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR HAT SECTIONS AT LEFT AND RIGHT AFT LAV SIDEWALLS CORRODED.  THE FLOOR HAT SECTIONS WERE REMOVED AND REPLACED IAW SRM 51-10-2, 51-30-2, AND 51-20-4.  (M)
